# SDR KCSA2025051424

- Difficulty date: May 14, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 777F1H
- Aircraft serial: 35610
- Aircraft time: 59,162 hours, 9,973 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

100228195- DOOR FLIGHT LOCK 1L STATUS MESSAGE. PERFORMED TROUBLESHOOTING IAW FIM 34-21 TASK 848. ALL CHECKS GOOD. NO DEFECTS NOTED AT THIS TIME.
